Thread: PCT and Night Sweats...help!!!
09-14-2005, 10:35 AM #1
PCT and Night Sweats...help!!!
During my PCT (Nolvadex 20mg ED, with a few other supps, like ZMA & Trib), I notice that around the time I started PCT, I started getting terrible night sweats in my sleep. I wake up 2 or 3 times a night, and have to change my pillowcase and blanket because they're SOAKED in sweat!
I've done many cycles before, always with a test base, of varying lenghts, never had this prob before. This last cycle was Test Enan and EQ (with DBol for 4 weeks at the beginning).
Anyone also experience this? I had no night sweats while on cycle, only around PCT time it began. I read somewhere that sweating at night can be due to extremely low estrogen levels. Any ideas? I'm going INSANE with this, and I'm losing sleep!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)